2019 Seminar Programme Unveiled!
A lively and informative seminar programme has been announced for Viti-Culture 2019, the free to attend one day industry event for UK vineyard owners, managers, winemakers and the drinks trade taking place on Thursday 11 July at Plumpton College, Ditchling, Sussex.
Following the keynote speech, which will be delivered by Mark Driver, owner of Rathfinny, vineyard managers and industry professionals will be discussing a range of topics in the Vineyard Magazine marquee.
Land consultants CLM and viticulture experts Vine-Works will be looking at venturing into viticulture. Sencrop will be discussing how growers can tackle a challenging climate with weather monitoring technology; Bruni Erben will be focusing on top winemaking tips and Rankin Bros and Sons will explore an array of packaging options.
An audience led Q&A called the ‘big machinery debate’ will take place in the afternoon. Headed up by a panel, including Rathfinny’s Cameron Roucher, Chapel Down’s Luke Wolfe, Sam Barnes from SJ Barnes and NP Seymour, and David Sayell at Vitifruit, delegates will be given the chance to chat through some of the key industry issues such as does machinery helps makes viticulture more viable? Can equipment solve the labour shortage? And what technology should all growers be aware of?
In the afternoon, visitors will also be able to hear from IWSC Winemaker of the Year 2018, Ridgeview Estate. As well as providing an introduction and insight into what goes on at the pioneering family-run estate, vineyard manager, Matt Strugnell, will be speaking about contract grape growing opportunities, with head winemaker, Simon Roberts, looking at the estate’s contract winemaking services.
“We are very pleased and honoured to be invited to speak at the inaugural Viti-Culture event,” said Matt Strugnell. “I am looking forward to sharing some of my experience as a grape grower and answering questions. It promises to be a new and exciting fixture on the calendar.”
Organised by Ramsak Ltd, Viti-Culture has also been designed to bring a range of viticulture, winemaking and business solutions together under one roof. Numerous exhibitors, including vineyard consultants, land agents, specialist machinery dealers, winery equipment suppliers, agronomists, brand and packaging specialists, and professional service providers, will all be attending the inaugural show to advise on every aspect of establishing and managing a vineyard, to producing, packaging and marketing the wines.
In the Lockton Marquee, growers, investors and the drinks trade will also be able to taste exactly why the UK viticulture sector is thriving as Vineyard Magazine will be pouring samples of the 50 most influential English and Welsh wines, as chosen by acclaimed-wine critic and Vineyard’s monthly wine columnist Matthew Jukes.
Show Opens at 8:30am…
9.00am – Opening speech from Mark Driver, Rathfinny Estate.
9:30am – 10am (30 mins) Venturing into viticulture part one – CLM
10:05am – 10:40am (35 mins) Venturing into viticulture part two – Vine-Works
11am – 11:30am (30 mins) Tackling the UK’s challenging climate with weather monitoring technology – Sencrop
12:30 – 1:15pm (45 mins) – Machinery debate with Cameron Roucher from Rathfinny, Luke Wolfe from Chapel Down, Sam Barnes from NP Seymour, and David Sayell from Vitifruit
2:15pm – 3pm (45 mins) – Ridgeview Estate IWSC Winemaker of the Year – Matt Strugnell and Simon Roberts –
Contract growing opportunities and establishing a winery / finding the right contract winemaker
3:15pm – 3:45pm (30 mins) – Mark Crumpton at Bruni Erben – top winemaking tips and products
4pm – 4:30pm (30 mins) – Rankin Brothers and Sons – packaging options
Viti-Culture is a free to attend, one day industry event. To register as a visitor, or for more information, the show organisers can be contacted on 01622 815356 or visit www.viti-culture.com